# SDR TWAA0020004

- Difficulty date: December 19, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A CLASS III LIMITED TIME REPAIR WAS FOUND INSTALLED, STA 256, ABOVE CUSP ON LT SIDE. ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6, AND NO CRACKS FOUND.  INSTALLED DOUBLER PER SRM 53-04, FIG 38, SHEET 32.  ---CLOSED---
